# SDR AWXA200600345

- Difficulty date: February 20, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577655
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED CORROSION BULGE ON FUSELAGE EXTERIOR SKIN AT BS 1006 AND STR 27R.  MAINTENANCE REPAIRED IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5361-06047-ES1.  MAINTENANCE REPAIRED SKIN BY REMOVING DAMAGED SKIN IAW AWAER NR 03-5361-06047-ES1.  FABRICATED REPAIR DOUBLER, TRIPLER, STRUCTURAL FILLER AND FILLER IAW AWAER NR 03-5361-06047-ES1.  INSTALLED FABRICATED REPAIR PARTS AT BS 1006 AND STR 27R IAW AWAER NR 03-5361-06047-ES1.
